Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla, Purbac and Aspirin
Feb 7, 2013

Good Day I was newly infected last Year in March and on Treatment since July , now taking ATRIPLA ( coping very well with it), and since july last Year PURBAC double strenght. Am reading about Aspirin. Can I take Aspirin together with ATRIPLA and PURBAC? And what are the best Times to take the Medication? I am Male, age 55. Thanks again for your Great Website, it REALLY Helps to cope.....!!! Greetings from South Africa

Response from Dr. Young

Hi and thanks for posting from South Africa!

It's great to know that our site is read in your country and that the information if of value to you.

Yes, you can take all of your medications together- there aren't any significant drug-drug interactions. With the Atripla, it's generally best to take it just before going to bed- preferably (though not required) on an empty stomach.

Once your CD4 count is above 200, the Purbac (trimethoprim sulfamethoxazole) can be discontinued.

I hope that helps and be well, BY



Previous
hair loss
Next
Regiment Question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement